A geometric approach to stability of linear reset systems

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    1 Downloads (Pure)

    Abstract

    In this paper, a class of linear dynamical systems, called linear reset systems, is studied from a geometric point of view. Their state satisfies a system of linear differential equations (with constant coefficients) but they are provided with a mechanism which resets the state when a certain condition is met. In particular, when the dynamical system without reset is stable, sufficient conditions on the reset structure are given, which guarantee asymptotic stability of the corresponding reset system.
    Original languageEnglish
    Title of host publicationProceedings of the 21st International Symposium on Mathematical Theory of Networks and Systems, MTNS 2014
    Place of PublicationGroningen
    PublisherUniversity of Groningen
    Pages776-783
    Number of pages8
    ISBN (Print)978-90-367-6321-9
    Publication statusPublished - 7 Jul 2014
    Event21st International Symposium on Mathematical Theory of Networks and Systems, MTNS 2014 - Groningen, Netherlands
    Duration: 7 Jul 201411 Jul 2014
    Conference number: 21

    Conference

    Conference21st International Symposium on Mathematical Theory of Networks and Systems, MTNS 2014
    Abbreviated titleMTNS
    CountryNetherlands
    CityGroningen
    Period7/07/1411/07/14

    Keywords

    • MSC-93D20
    • Stability
    • EWI-25101
    • IR-93882
    • Linear systems
    • METIS-309587
    • Hybrid systems

    Fingerprint Dive into the research topics of 'A geometric approach to stability of linear reset systems'. Together they form a unique fingerprint.

    Cite this